# SDR SWIA2021081060256

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON DOUBLER FOR DRAIN MAST BETWEEN FS 1031.00 Â€“ 1051.30, STGR 27 Â€“ 26R     (C-CHECK RO 8/9/2021)    REPLACED DOUBLER AT DRAIN MAST BETWEEN FS1031-1051 STGR 27-26R REF- DWG MM670-43200 REV-N AND CRJ-700 SRM 51-42-06-001-001 A01,LEAK CHECK GOOD,NO LEAKS NOTED. / COMPLIED WITH TASK 51-900-1002-SKY
